Title: On Cauchy estimates and growth orders of entire solutions of iterated Dirac and generalized Cauchy-Riemann equations
Authors: Constales, Denis
De Almelda, Regina
Krausshar, Rolf Sören # ×
Issue Date: Sep-2006
Publisher: John wiley & sons ltd
Series Title: Mathematical methods in the applied sciences vol:29 issue:14 pages:1663-1686
Abstract: In this paper, we study the growth behaviour of entire Clifford algebra-valued solutions to iterated Dirac and generalized Cauchy-Riemann equations in higher-dimensional Euclidean space. Solutions to this type of systems of partial differential equations are often called k-monogenic functions or, more generically, polymonogenic functions. In the case dealing with the Dirac operator, the function classes of polyharmonic functions are included as particular subcases. These are important for a number of concrete problems in physics and engineering, such as, for example, in the case of the biharmonic equation for elasticity problems of surfaces and for the description of the stream function in the Stokes flow regime with high viscosity.
ISSN: 0170-4214
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science